# SDR K3HA980101

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106037713
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IN TAKEOFF POSITION WITH 1.7 EPR FIRE BELL CAME ON WITH NO FIRE LIGHT SILENCE BELL RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENGINE FIRE WALL SENSOR P/N 1050-806-585, S/N 74200 AND NR 2 ENGINE FIRE LOOP.  OPS CHECKED GOOD NORMAL PER MM 26-11-00.  OPS CHECK GOOD.
